Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Dark spot on the face after applying undiluted dettol. Will the post inflammatory hyperpigmentation go away with time?

about a month and half back, iapplied undiluted dettol on my face, i have develeoped a dark spot over there, i ve consulted my skin specialist and according to her it s a postinflammatory hyperpigmentation , i m using a few ointments recommmened by her. Can someone please tell me if this mark will be permanent or will it fade over time. Any help is mich appreciated!!!
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello mam,

Don't worry. The tendency of post-inflammatory hyperpigmentation is to resolve gradually with time. In the meantime,

1. Do good photoporotection: use umbrella and hat before going out in sun
2. Apply a sunscreen (lactocalamine) at 2 hourly intervals on your skin
3. Don't reapply any strong chemical in that area
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor